# SDR U2RA202007090003

- Difficulty date: July 9, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B1550245
- Condition: Cracked
- Location: Lt Wing Le
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK 57-810-01-01, A CRACK WAS NOTED ON THE SKIN OF THE LEFT WING INBOARD FIXED LEADING EDGE NOSE BEAM CUTOUT, ADJACENT TO THE NUMBER 11 KRUEGER FLAP INBOARD LINK, LEADING EDGE ILES 543.93.  REPAIR ACCOMPLISHED, IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC ENGINEERING ORDER 20300-2.
